# SDR AALA20160925003

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 47,726 hours, 19,541 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 7 LEADING EDGE SLAT DID NOT RETRACT AND THE LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE NR 7 SLAT SENSOR AND ACCOMPLISHED TEST IAW AMM 27-88-11. SYSTEM CHECKED NORMAL.
